# SDR DHL2007742068

- Difficulty date: November 25, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 710 RIGHT AND LEFT FAIRINGS HAS CORROSION ON NUT PLATES (AC BAY AREA).  CUT OUT DAMAGED AREA AT LOWER FUSELAGE BS 710 APPROXIMATE DIMENSION 1.25" BY .75" IAW B-727 SRM 53-30-3 FIGURE 1.  REMOVED DAMAGED SHEAR TIE CLIP ON AFT SIDE OF FRAME BS 710 IAW B-727 SRM 51-30-2.  FABRICATED SKIN REPAIR DOUBLER FROM 2024-T3 0.071" PO NR 9005922 APPROXIMATE DIMENSION 8.825" BY 7.75".  FABRICATED REPAIR FILLER FROM 2024-T3 0.063" PO NR 9006027 APPROXIMATE DIMENSION 1.25" BY .75" IAW B-727 SRM 53-30-3 FIGURE 1 AND SRM 53-30-3 FIGURE 2.  FABRICATED NEW SHEAR TIE CLIP FROM 7075-T6 0.040 PO NR 9005892 APPROXIMATE DIMENSION 2" BY 6.75" IAW B-727 SRM 51-10-3 FIGURE 1 AND SRM 51-20-1 FIGURE 7 AND SRM 53-10-2 FIGURE 5.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW B-727 SRM 51-20-2.  INSTALLED SKIN DOUBLER AND SHEAR TIE CLIP IAW B-727 SRM 53-30-3 FIGURE 1 AND SRM 51-30-2.
